# SDR CA131210003

- Difficulty date: December 6, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS350B3
- Engine: Tmeca ARRIEL2B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 0292860750
- Condition: Failed
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) FUEL ODOR IN CABIN AREA, TROUBLESHOOTING FOUND FUEL IN P3 AIR TUBE, CAUSING FUEL TO GO INTO P3 HEATING SYSTEM.  REPLACED WITH SERVICEABLE UNIT, TEST FLIGHT, NO FURTHER PROBLEM.
